# SDR F3LA2020091400036

- Difficulty date: September 13, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N304FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7367
- Aircraft time: 12,812 hours, 5,386 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: A10303
- Condition: No Test
- Location: L1 Door
- Part time: 50,840 hours, 20,958 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: ITEM 1, L1 DOOR SLIDE FAILED EPSU TEST.  CORRECTIVE ACTION: R AND R L1 DOOR SLIDE IN ACCORDANCE WITH AMM 25-62-44-000-012-A/AMM 25-62-44-400-007-A.  OPS CHECKED GOOD, NO DEFECT AT THIS TIME.  AIRCRAFT IS OK TO CONTINUE.
